Print Page   |   Sign In   |   Join
News & Press: Resources

Health advisory alert: Request for cases of adverse reactions to ocular Avastin injections

Saturday, December 24, 2016   (0 Comments)
Posted by: Chet Seward
Share |

The following is an important health advisory alert from the Colorado Department of Public Health and Environment (CDPHE). 

  • CDPHE is investigating a cluster of adverse outcomes following intravitreal injections with Avastin to treat macular degeneration. The investigation is ongoing.
  • The patients experienced inflammatory reactions, including clouded vision, decreased vision and floaters within a few days after intravitreal injection with Avastin. All patients recovered following treatment with topical steroids.
  • CDPHE requests any cases of inflammatory reactions following ocular Avastin use be reported to the Communicable Disease Branch by contacting Devra Barter at 303-692-2706 or devra.barter@state.co.us. You also may contact Devra Barter for more information.